# SDR ABXA9800265

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 39164092
- Condition: Corroded
- Location: Bs 690
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT OUTBOARD T-FITTING BETWEEN FUSELAGE AND RIGHT SLANT PANEL CORRODED AT STATION 690.  REPLACED T-FITTING IAW DC9 SRM 51-30-5.
